MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120670
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at nominal pressure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at nominal pressure.There were no patient complications as a result of this event.It was further reported that the target lesion, exhibiting 70% stenosis, was located in a vessel with moderate tortuosity and moderate calcification.The balloon was inflated once, and the procedure was completed using another device of the same type.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.Upon visual inspection, it was determined that the balloon was not folded, suggesting that it had been subjected to positive pressure.A longitudinal tear measuring approximately 75mm in length was identified in the balloon material, extending from 8mm proximal to the proximal marker band to 6mm distal to the distal marker band.No damage was observed to the tip of the device during the visual examination.Additionally, a combined visual and tactile inspection revealed no kinks or damage to the shaft of the device.Both marker bands remained undamaged and were still present on the shaft.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22034813
Report Number2124215-2025-30759
Device Sequence Number9412122
Product Code LIT
UDI-Device Identifier08714729794738
UDI-Public(01)08714729794738(17)271218(10)35514326
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171120670
Device Catalogue NumberH74939171120670
Device Lot Number0035514326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/14/2025
06/26/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/04/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale